MathSciNet Relay Station
MathSciNet bibliographic data
MR1629198 (99c:82051) 82C31 (60H15)
Bertini, Lorenzo; Cancrini, Nicoletta The two-dimensional stochastic heat equation: renormalizing a multiplicative noise. J. Phys. A 31 (1998), no. 2, 615–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement